I found this site while I was trying to look for info to help another person on this site, and thou that every parent should take a look at this site .
It has a lot of info that could help you and your children and maybe safe you from going threw what my family's has and is going threw after putting my son on add and adhd medicines.
And we ended up learning that my son has Seizures witch can be a side effect of the drugs they use to treat add and adhd and even bipolar.
How many children and adults are Misdiagnosed every day with the wrong Diagnoses .We as parents need to make sure are kids get treated right by Doctors ,Teachers and other Kids and Family Members. We owe it to them.
Now please tell me what you think after you look and read more about add and adhd and even if there is a chance that the person may have Seizures ..
A friend of mine was told that if she did't put her son on that junk that the school would have to ask him to leave...
I went back to the school with her...I have ADD and I'M not stupid. They tried to tell us that without the drugs he wouldn't be able to learn anything!! What kind of a redundant remark is that?
I asked the principal if he thought I was some sort of social outcast. He looked at me quizzically and stated "no."
I asked him if he thought I was stupid...asinine.
Again he looked at me skeptically and replied "no."
Then he asked me the question I was waiting for..."why would you think that I would think of you like this?"
He then said to me that I was well versed, intelligent,...blah,blah,blah.
I then asked him "Why then,if you think that I am so smart,would you say that this boy would not be teachable if he didn't take the pills?"
The puzzled look...
Then I explained to him that I too had teachers in the past that didn't understand me...that I too went through what this boy was going through...and that by NO means am I lacking in intelligence! When I then stated that I have lived with ADD my entire life he almost pooped his pants.
I then explained to him that these wonder pills are not for everyone. I told him of the nasty side effects that I had suffered from...how close I came to suicide because of all of those pills. I gave him info that I had found on some of the nastier side effects and explained to him that if they were going to "force" this mother to give her child pills that COULD potentially cause him more grief that we would see him in court.
The young boy just graduated from high school and I'm happy to say that he's never ingested one of those pills to "help" him.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.